# SDR ASAA2016040616261

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,887 hours, 10,982 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 11664
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT ILLUMINATES.  ACFT GROUNDED.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLERS, REF AMM 21-61-00. CONFIRMED RED FAULT LIGHT "TCV THIS PACK" ILLUM ON NR 1 CONTROLLER, AND OVERHEAD LT PACK LIGHT STILL ILLUMINATED UPON RECALL.  CONTINUED MEL 21-32B.  RT PACK ZONE TEMP BITE CHECK SHOWS BAD TCV.  REPLACED TCV IAW AMM 21-51-10-400.  OPS CHECKS AND LEAK CHECKS NORMAL. L-PACK BITE TEST PASS "GO".
